# SDR 9809889885

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 0080004003
- Condition: Inoperative
- Location: Landing Gear
- Part time: 5,503 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, ALL THREE LANDING GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  THE FLIGHT CREW RECYCLED THE LANDING GEAR WITH UNSAFE LIGHTS REMAINING ILLUMINATED.  LANDING GEAR UNSAFE LIGHTS EXTINGUISHED DURING FLIGHT DESCENT.  AIRCRAFT LANDED AT DTW WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR PROXIMITY SWITCH ELECTRONICS UNIT.  OPERATIONAL CHECK NORMAL.
